Change search
ReferencesLink to record
Permanent link

Direct link
Weighted multidimensional inequalities for monotone functions
Luleå Tekniska Universitet.
Luleå Tekniska Universitet.
1999 (English)In: Mathematica Bohemica, ISSN 0862-7959, Vol. 124, no 2-3, 329-335 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1999. Vol. 124, no 2-3, 329-335 p.
National Category
Natural Sciences
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-30159OAI: oai:DiVA.org:kau-30159DiVA: diva2:666563
Available from: 2013-11-22 Created: 2013-11-22 Last updated: 2014-10-07Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Barza, Sorina
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

Total: 15 hits
ReferencesLink to record
Permanent link

Direct link